`a`
Related Articles
1

Instability criterion for periodic solutions with spatio-temporal symmetries in Hamiltonian systems

Journal of Geometric Mechanics  Volume 9, Issue 4, Pages : 439 - 457, 2017

Pietro-Luciano Buono - (email), Daniel C. Offin - (email)

 Abstract       References       Full Text      Related Articles

2

High-frequency instabilities of small-amplitude solutions of Hamiltonian PDEs

Discrete and Continuous Dynamical Systems  Volume 37, Issue 3, Pages : 1323 - 1358, 2016

Bernard Deconinck - (email), Olga Trichtchenko - (email)

 Abstract       References       Full Text      Related Articles

3

Instability of equatorial water waves in the $f-$plane

Discrete and Continuous Dynamical Systems  Volume 35, Issue 3, Pages : 909 - 916, 2014

David Henry - (email), Hung-Chu Hsu - (email)

 Abstract       References       Full Text      Related Articles

4

Stability and bifurcation of a viscous incompressible plasma fluid contained between two concentric rotating cylinders

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 2, Pages : 543 - 563, 2014

Quan Wang - (email)

 Abstract       References       Full Text      Related Articles

5

Instability of the linearized problem in multiwave tomography of recovery both the source and the speed

Inverse Problems and Imaging  Volume 7, Issue 4, Pages : 1367 - 1377, 2013

Plamen Stefanov - (email), Gunther Uhlmann - (email)

 Abstract       References       Full Text      Related Articles

6

Multi-existence of multi-solitons for the supercritical nonlinear Schrödinger equation in one dimension

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 1961 - 1993, 2013

Vianney Combet - (email)

 Abstract       References       Full Text      Related Articles

7

Nonlinear instability of solutions in parabolic and hyperbolic diffusion

Evolution Equations and Control Theory  Volume 2, Issue 2, Pages : 403 - 422, 2013

Stephen Pankavich - (email), Petronela Radu - (email)

 Abstract       References       Full Text      Related Articles

8

Instability of periodic minimals

Discrete and Continuous Dynamical Systems  Volume 33, Issue 1, Pages : 345 - 357, 2012

Antonio J. Ureña - (email)

 Abstract       References       Full Text      Related Articles

9

On global existence of classical solutions for the Vlasov-Poisson system in convex bounded domains

Discrete and Continuous Dynamical Systems  Volume 33, Issue 2, Pages : 723 - 737, 2012

Hyung Ju Hwang - (email), Jaewoo Jung - (email), Juan J. L. Velázquez - (email)

 Abstract       References       Full Text      Related Articles

10

Fundamental limitations of Ad hoc linear and quadratic multi-level regression models for physical systems

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 4, Pages : 1333 - 1363, 2012

Andrew J. Majda - (email), Yuan Yuan - (email)

 Abstract       References       Full Text      Related Articles

11

On the instability of a nonlocal conservation law

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 3, Pages : 419 - 426, 2011

Afaf Bouharguane - (email)

 Abstract       References       Full Text      Related Articles

12

Stability of a delay equation arising from a juvenile-adult model

Mathematical Biosciences and Engineering  Volume 7, Issue 4, Pages : 729 - 737, 2010

Azmy S. Ackleh - (email), Keng Deng - (email)

 Abstract       References       Full Text      Related Articles

13

Dispersive behavior in galactic dynamics

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 1, Pages : 1 - 16, 2010

Simone Calogero - (email), Juan Calvo - (email), Óscar Sánchez - (email), Juan Soler - (email)

 Abstract       Full Text      Related Articles

14

Explosive behavior in spatially discrete reaction-diffusion systems

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 4, Pages : 693 - 711, 2009

Ana Carpio - (email), Gema Duro - (email)

 Abstract       Full Text      Related Articles

15

On long-time behavior of monocharged and neutral plasma in one and one-half dimensions

Kinetic and Related Models  Volume 2, Issue 3, Pages : 465 - 488, 2009

Robert Glassey - (email), Stephen Pankavich - (email), Jack Schaeffer - (email)

 Abstract       Full Text      Related Articles

16

Constrained stability and instability of polynomial difference equations with state-dependent noise

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 4, Pages : 913 - 933, 2009

Cónall Kelly - (email), Alexandra Rodkina - (email)

 Abstract       Full Text      Related Articles

17

Stability from the point of view of diffusion, relaxation and spatial inhomogeneity

Discrete and Continuous Dynamical Systems  Volume 20, Issue 2, Pages : 259 - 274, 2007

Fang Li - (email), Kimie Nakashima - (email), Wei-Ming Ni - (email)

 Abstract       Full Text      Related Articles

18

Topological methods in the instability problem of Hamiltonian systems

Discrete and Continuous Dynamical Systems  Volume 14, Issue 2, Pages : 295 - 328, 2005

Marian Gidea - (email), Rafael De La Llave - (email)

 Abstract       Full Text      Related Articles

19

Instability of travelling wave profiles for the Lax-Friedrichs scheme

Discrete and Continuous Dynamical Systems  Volume 13, Issue 4, Pages : 877 - 899, 2005

Paolo Baiti - (email), Alberto Bressan - (email), Helge Kristian Jenssen - (email)

 Abstract       Full Text      Related Articles

20

Critical-Point Analysis For Three-Variable Cancer Angiogenesis Models

Mathematical Biosciences and Engineering  Volume 2, Issue 3, Pages : 511 - 525, 2005

Urszula Foryś - (email), Yuri Kheifetz - (email), Yuri Kogan - (email)

 Abstract       Full Text      Related Articles

21

Instability of bound states for 2D nonlinear Schrödinger equations

Discrete and Continuous Dynamical Systems  Volume 13, Issue 2, Pages : 413 - 428, 2005

Tetsu Mizumachi - (email)

 Abstract       Full Text      Related Articles

22

On the stability of a nonlinear maturity structured model of cellular proliferation

Discrete and Continuous Dynamical Systems  Volume 12, Issue 3, Pages : 501 - 522, 2004

Mostafa Adimy - (email), Fabien Crauste - (email), Laurent Pujo-Menjouet - (email)

 Abstract       Full Text      Related Articles

23

Asymptotic behavior of a singular transport equation modelling cell division

Discrete and Continuous Dynamical Systems - Series B  Volume 3, Issue 3, Pages : 439 - 456, 2003

Mostafa Adimy - (email), Laurent Pujo-Menjouet - (email)

 Abstract       Full Text      Related Articles

24

A linearized instability result for solitary waves

Discrete and Continuous Dynamical Systems  Volume 8, Issue 1, Pages : 115 - 119, 2001

Orlando Lopes - (email)

 Abstract       Full Text      Related Articles